Alert archive / Mississippi / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 74, NWS Mobile, AL

May 10, 2019George County, Perry County, Stone County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at May 10, 2019, 10:18 PM CDT for George County, Perry County, Stone County, Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2019, 10:18 PM CDT (03:18 UTC)
Expired
May 10, 2019, 11:00 PM CDT
In force
42 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties George County, MS, Perry County, MS, Stone County, MS

The radar

The Mobile radar (KMOB), 63 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 3.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2019-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2229 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2019-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2229 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

399 
WUUS54 KMOB 110318
SVRMOB
MSC039-111-131-110400-
/O.NEW.KMOB.SV.W.0074.190511T0318Z-190511T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
1018 PM CDT Fri May 10 2019

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Northwestern George County in southeastern Mississippi...
  Southeastern Perry County in southeastern Mississippi...
  Northeastern Stone County in southeastern Mississippi...

* Until 1100 PM CDT.

* At 1018 PM CDT, a severe thunderstorm was located 13 miles east of
  Wiggins, moving northeast at 15 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  northwestern George, southeastern Perry and northeastern Stone
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3103 8884 3100 8884 3100 8874 3098 8872
      3087 8869 3081 8890 3092 8898
TIME...MOT...LOC 0318Z 229DEG 11KT 3090 8891 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
455 
WWUS54 KMOB 110329
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
1029 PM CDT Fri May 10 2019

MSC131-110338-
/O.CAN.KMOB.SV.W.0074.000000T0000Z-190511T0400Z/
Stone MS-
1029 PM CDT Fri May 10 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STONE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3103 8884 3100 8884 3100 8874 3098 8872
      3090 8870 3085 8885 3089 8889 3091 8889
      3091 8890 3095 8894
TIME...MOT...LOC 0328Z 229DEG 11KT 3092 8888 

$$

MSC039-111-110400-
/O.CON.KMOB.SV.W.0074.000000T0000Z-190511T0400Z/
George MS-Perry MS-
1029 PM CDT Fri May 10 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHWESTERN GEORGE AND SOUTHEASTERN PERRY COUNTIES...

At 1028 PM CDT, a severe thunderstorm was located 13 miles south of
McLain, or 15 miles east of Wiggins, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northwestern George and southeastern Perry Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3103 8884 3100 8884 3100 8874 3098 8872
      3090 8870 3085 8885 3089 8889 3091 8889
      3091 8890 3095 8894
TIME...MOT...LOC 0328Z 229DEG 11KT 3092 8888 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$
830 
WWUS54 KMOB 110356
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
1056 PM CDT Fri May 10 2019

MSC039-111-110405-
/O.EXP.KMOB.SV.W.0074.000000T0000Z-190511T0400Z/
George MS-Perry MS-
1056 PM CDT Fri May 10 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GEORGE AND
SOUTHEASTERN PERRY COUNTIES WILL EXPIRE AT 1100 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 3103 8884 3100 8884 3100 8874 3098 8872
      3090 8870 3085 8885 3089 8889 3091 8889
      3091 8890 3095 8894
TIME...MOT...LOC 0355Z 229DEG 11KT 3097 8881 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:39 PM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, May 10, 6:39 PM CDT, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
639 PM CDT Fri May 10 2019

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
00Z issuance...VFR conditions will prevail into the night tonight
with a weak southerly wind. A light showers have developed north
and west of the I-65 corridor and MVFR conditions could be
possible around any showers. A complex of showers and
thunderstormswill approach the area tonight from the west-
southwest. Storms are expected to move through quickly during the
early morning hours; however, MVFR cigs will persist into the
morning. BB/03

&&

.PREV DISCUSSION... /issued 330 PM CDT Fri May 10 2019/

NEAR TERM /Now Through Saturday/...A line of showers continues
to dissipate as it moves into the area. Not much development has
taken place across the remainder of the area. However, with
continued heating, scattered showers and a few thunderstorms
remain a possibility through this evening. The pattern remains the
same through Saturday with a stalled front to our north and west.
Mesoscale models hint at the possibility of another MCS
developing to our west late tonight and moving east, bringing more
showers and storms into the area. Due to this possibility, have
left scattered pops in for the overnight hours. The Flash Flood
Watch remains in effect through 11 pm tonight, although we expect
the heaviest rains to remain just to our northwest. Depending on
how the convection develops tonight, the watch may need to be
extended. The highest rain chances on Saturday will remain across
northwest zones closer to the stalled boundary, with more
scattered coverage to the south and east. SPC maintains a Marginal
Risk for severe storms for the possibility of an isolated strong
to severe storm. Gusty winds will be primary threat in any
stronger storm. Highs tomorrow will be in the low to mid 80s. /13

SHORT TERM /Saturday night Through Monday night/...An upper trof
over the Plains advances into the eastern states this weekend while
an associated surface low passes north of the region and brings a
cold front through much of the forecast area on Sunday. MLCAPES of
1000-1500 J/kg are expected ahead of the front on Sunday with
bulk shear values (0-6 km) as high as 35 to 40 knots possible.
Model soundings will be fairly moist indicating enhanced
precipitation potential for convection but also decreased
potential for producing strong downdrafts. Considering this, am
expecting that strong storm development will be possible, as
locally heavy rains may accompany the stronger storms. For
Saturday night, will have mainly chance pops in the evening then
pops increase to likely over southeast Mississippi and interior
southwest Alabama overnight as the front approaches. Categorical
pops follow for essentially the entire area on Sunday as the
front moves through much of the area, then pops taper off Sunday
night to slight chance inland and chance near the coast. In the
wake of the front, a light northerly flow continues through Monday
night as surface ridge builds from the Plains into the eastern
states. The remnants of an upper low meanwhile advances eastward
across the south central states along with a series of shortwaves
ejected downstream across coastal portions of the forecast area.
While mainly dry conditions are expected during the rest of the
period, these shortwaves will support keeping mainly small pops
in near the coast Monday into Monday night. Highs on Sunday and
Monday will be in the lower 80s except for some upper 70s well
inland. Lows Saturday night will be 65 to 70 inland with lower 70s
elsewhere, then trend cooler for the remaining nights to mid 50s
well inland ranging to lower 60s at the coast for Monday night. A
moderate risk of rip currents is expected through the period. /29

LONG TERM /Tuesday Through Friday/...The shortwave trof over the
south central states breaks down while continuing to send a series
of shortwaves across the forecast area through Thursday. A surface
ridge over the eastern states weakens and retreats southward to
over the Gulf coast states through Wednesday, but with the
shortwaves moving across the area expect slight chance to chance
pops over the southern half of the area.  A surface low passing
well to the north brings a rather weak trailing cold front into
the area on Thursday which will probably dissipate before
Friday. Given how weak the front is, have just gone with slight
chance pops on Thursday then dry conditions prevail for Friday.
Daytime highs around 80 on Tuesday gradually trend warmer with
mid to upper 80s towards the end of the period. Overnight lows
likewise trend warmer from mid 50s to lower 60s Tuesday night to
lower to mid 60s for Wednesday night and Thursday night. /29

MARINE...A light to moderate southerly wind flow will continue
through early Sunday, then become southwest ahead of an approaching
cold front. The weak cold front is expected to eventually move
southeast off the coast by Sunday night into early Monday, leading
to a light offshore flow Monday and Monday night. A light easterly
flow will return by Tuesday. /13

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk until 6 AM CDT Saturday for ALZ265-266.

FL...High Rip Current Risk until 6 AM CDT Saturday for FLZ202-204-206.

MS...Flash Flood Watch until 11 PM CDT this evening for MSZ067-075-
     076-078-079.

GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, May 10, 9:39 AM CDT, 12 hours 39 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
939 AM CDT Fri May 10 2019

ALZ265-266-FLZ202-204-206-111445-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
939 AM CDT Fri May 10 2019

...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

Scattered to occasionally numerous showers and thunderstorms will
redevelop across the region by this afternoon and continue into the
evening hours. Best chances for rainfall will be across southeast
Mississippi and portions of southwest Alabama. Locally heavy rainfall
will be the main concern, but a few strong to briefly severe storms
could be possible.

A moderate risk of rip currents is expected on Saturday and Sunday.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051>060-261>264-FLZ201-203-205-111445-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
939 AM CDT Fri May 10 2019

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama and northwest Florida.

.DAY ONE...Today and Tonight.

Scattered to occasionally numerous showers and thunderstorms will
redevelop across the region by this afternoon and continue into the
evening hours. Best chances for rainfall will be across southeast
Mississippi and portions of southwest Alabama. Locally heavy rainfall
will be the main concern, but a few strong to briefly severe storms
could be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MSZ067-075-076-078-079-111445-
Wayne-Perry-Greene-Stone-George-
939 AM CDT Fri May 10 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast Mississippi.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

Scattered to occasionally numerous showers and thunderstorms will
redevelop across the region by this afternoon and continue into the
evening hours. Best chances for rainfall will be across southeast
Mississippi and portions of southwest Alabama. Locally heavy rainfall
will be the main concern, but a few strong to briefly severe storms
could be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630>636-650-655-670-675-111445-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
939 AM CDT Fri May 10 2019

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Winds and seas will decrease this afternoon, but will continue to be
locally higher near scattered to numerous showers and thunderstorms
through tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Scattered to numerous showers and thunderstorms will continue
Saturday through Sunday. A few strong to severe thunderstorms
will be possible each day. Gusty straight line winds, frequent
lightning and heavy rain will be the main impacts from the
stronger storms, creating localized hazardous conditions for small
craft.

In the hours before

Special weather statement, May 10, 8:01 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Mobile AL
801 PM CDT Fri May 10 2019

ALZ052-MSZ067-076-110145-
Washington AL-Greene MS-Wayne MS-
801 PM CDT Fri May 10 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...WEST
CENTRAL WASHINGTON...SOUTHEASTERN WAYNE AND NORTHEASTERN GREENE
COUNTIES UNTIL 845 PM CDT...

At 800 PM CDT, the strong thunderstorm was located 9 miles west of
State Line, or 17 miles north of Leakesville, moving northeast at 15
mph.

Half inch hail and winds gusts of 40 to 50 mph will be possible with
this storm.

Locations impacted include...
State Line and Buckatunna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3127 8865 3142 8876 3157 8854 3138 8833
TIME...MOT...LOC 0100Z 229DEG 12KT 3140 8863
Special weather statement, May 10, 9:27 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Mobile AL
927 PM CDT Fri May 10 2019

ALZ052-053-110300-
Clarke AL-Washington AL-
927 PM CDT Fri May 10 2019

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL WASHINGTON AND CENTRAL CLARKE COUNTIES UNTIL 1000
PM CDT...

At 926 PM CDT, the cluster was located near Chatom, moving northeast
at 15 mph.

Half inch hail and winds gusts of 40 to 50 mph will be possible with
this storm.

Locations impacted include...
Chatom, Saint Stephens, Wagarville and Leroy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3157 8805 3139 8781 3130 8807 3142 8830
      3152 8838 3163 8817
TIME...MOT...LOC 0226Z 245DEG 15KT 3151 8826
Special weather statement, May 10, 9:54 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Mobile AL
954 PM CDT Fri May 10 2019

MSZ075-078-079-110330-
Stone MS-Perry MS-George MS-
954 PM CDT Fri May 10 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN GEORGE...SOUTHEASTERN PERRY AND NORTHEASTERN STONE
COUNTIES UNTIL 1030 PM CDT...

At 953 PM CDT, the strong thunderstorm was located 10 miles east of
Wiggins, moving northeast at 20 mph.

Half inch hail and winds gusts of 40 to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northwestern
George, southeastern Perry and northeastern Stone Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3076 8896 3087 8909 3106 8894 3090 8871
TIME...MOT...LOC 0253Z 219DEG 16KT 3088 8896
Special weather statement, May 10, 10:10 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Mobile AL
1010 PM CDT Fri May 10 2019

MSZ078-110400-
Stone MS-
1010 PM CDT Fri May 10 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...STONE
COUNTY UNTIL 1100 PM CDT...

At 1009 PM CDT, the strong thunderstorm was located 11 miles west of
Saucier, or 17 miles north of Diamondhead, moving northeast at 20
mph.

Half inch hail and winds gusts of 40 to 50 mph will be possible with
this storm.

Locations impacted include...
Perkinston and McHenry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3088 8934 3080 8896 3068 8910 3068 8924
      3065 8924 3065 8934
TIME...MOT...LOC 0309Z 211DEG 19KT 3063 8933

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 8:01 PM CDTSpecial Weather StatementMOBGreene44 min
May 10, 8:39 PM CDTAreal Flood AdvisoryMOBStone3 hr
May 10, 9:54 PM CDTSpecial Weather StatementMOBStone36 min
May 10, 10:07 PM CDTAreal Flood AdvisoryMOBPerry, Stone3 hr
May 10, 10:10 PM CDTSpecial Weather StatementMOBStone50 min
May 10, 10:46 PM CDTFlash Flood WarningMOBStone6 hr
May 10, 10:49 PM CDTSpecial Weather StatementMOBGeorge26 min
May 10, 10:55 PM CDTSevere Thunderstorm WarningMOBStone35 min
May 10, 11:18 PM CDTSpecial Weather StatementMOBGreene27 min
May 10, 11:22 PM CDTSpecial Weather StatementMOBGeorge23 min
May 11, 3:39 AM CDTSpecial Weather StatementMOBPerry51 min
May 11, 4:18 AM CDTSpecial Weather StatementMOBStone42 min
May 11, 4:28 AM CDTFlash Flood WarningMOBStone7 hr
May 11, 4:29 AM CDTSpecial Weather StatementMOBPerry46 min
May 11, 4:56 AM CDTFlash Flood WarningMOBPerry7 hr
May 11, 5:22 AM CDTSpecial Weather StatementMOBGeorge68 min
May 11, 5:26 AM CDTSpecial Weather StatementMOBGeorge64 min
May 11, 6:02 AM CDTSpecial Weather StatementMOBGreene43 min
May 11, 6:09 AM CDTSpecial Weather StatementMOBStone51 min
May 11, 7:02 AM CDTSpecial Weather StatementMOBGeorge58 min
May 11, 11:26 AM CDTFlash Flood WarningMOBGeorge, Perry, Stone6 hr
May 11, 12:01 PM CDTSpecial Weather StatementMOBGeorge44 min
May 11, 1:18 PM CDTSevere Thunderstorm WarningMOBStone42 min
May 11, 1:54 PM CDTSpecial Weather StatementMOBStone51 min
May 11, 2:46 PM CDTSevere Thunderstorm WarningMOBGeorge, Stone29 min
May 11, 3:48 PM CDTAreal Flood AdvisoryMOBGeorge3 hr
May 11, 5:11 PM CDTFlash Flood WarningMOBGeorge, Perry, Stone6 hr
May 11, 5:46 PM CDTSevere Thunderstorm WarningMOBStone44 min
May 11, 6:22 PM CDTFlash Flood Warning EmergencyMOBStone6 hr
May 11, 6:35 PM CDTSpecial Weather StatementMOBStone40 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.